Lock iconRectangle 1Rectangle 2 + Rectangle 2 CopyShapeRectangle 1

Actifed 60mg/2.5mg tablets 12 Pack

  • Sale
  • €6.40


Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flys, allergies and hayfever.